Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Antony

Vitamin E on Accutane

Recommended Posts

Some people think that taking vitamin E 400-800 IU daily while on Accutane is an excellent way to minimize the likelihood and severity of such side-effects as dry eyes and hair loss.

Others believe that taking vitamin E actually limits the effectiveness of Accutane and so while it may help alleviate dryness it is ultimately counterproductive.

What do you think?

Share this post


Link to post
Share on other sites

Actually, it depends on the individual. For instance, several members of Acne.Org have great luck with Vitamin E while on Accutane but for others, like Unlucky Guy and myself, it seemed to aggravate our acne. I took (and continue to take) Evening Primrose Oil during my treatment and I think he did the same.

Either way, I have not seen or read any evidence supporting a theory that Vitamin E or any other vitamin or supplement really reduces the effectiveness of Accutane. As long as people aren’t popping Vitamin A, they should be fine taking anything they like.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×